# SDR YENA2025050500465

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 47,131 hours, 15,689 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: D24157000
- Part serial: Y11748
- Condition: Faulted
- Location: Zone 700
- Part time: 47,131 hours, 15,689 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#1091, BOS-TPA. 'HIGH SPEED REJECTED TAKEOFF AT APPROXIMATELY 95-115 KNOTS. AIRCRAFT LOST DIRECTIONAL CONTROL AND PULLED LEFT DEVIATED 20 FEET LEFT WHEN DECISION TO REJECT WAS MADE. FOLLOWED REJECTED TAKEOFF PROCEDURE AND CAME TO FULL STOP. AFTER EXITING RUNWAY BRAKE TEMPERATURES REACHED 350-500 DEG C AND BRAKE FANS WERE UTILIZED BEFORE RETURNING TO GATE. WINDS 120 AT 19 DEPARTING RWY 9; DVDR DOWNLOAD REVIEWED BY TECH SUPPORT. VERIFIED NWS DISCONNECTED. PERFORMED TSM 32-51-00-810-836-A. SUBTASK 32-51-00-810-118-B. REPLACED STEERING SELECTOR VALVE OPS CHECK GOOD.'
